# SDR P5CA2016020400024

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON EXTENSION FITTING ONE CRACK WAS FOUND ON RT BS 1480, LONGERON EXTENSION FITTING APPROXIMATELY .3125" LENGTH.  REPAIRED IAW EO: 4453A818 PART 1 AND PART 3.
